# SDR DLM88020462

- Difficulty date: April 21, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 37,965 hours, 30,726 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSING THROUGH 14000 FEET ON CLIMBOUT TAIL COMPARTMENT TEMP HIGH LIGHT CAME ON.  HIGH PRESSURE BLEED TURNED OFF, NO HELP.  RAN ABNORMAL CHECKLIST AND LIGHT WENT OUT AFTER TURNING OFF THE LEFT PACK.  FOUND CLAMP LOOSE AND LEAKING DOWNSTREAM OF LEFT TEMP CONTROL VALVE.  TIGHTENED SAME AND TIGHTENED OTHER CLAMPS IN AREA PRECAUTIONARY.
